journal6 ›› 2009, Vol. 30 ›› Issue (3): 11-16.

• Mathematics • Previous Articles     Next Articles

Muliple Positive Solutions of Fourth Order Singular Differential Equation with Boundary Counditions


  1. (1.Deparment of Mathematics,Linyi Normal University,Linyi 276005,Shandong China;2.College of Mathematics Science,Qufu Normal University,Qufu 273165,Shandong China;3.Yanzhou Campus of Qufu Normal School,Yanzhou 272100,Shandong China)
  • Online:2009-05-25 Published:2012-04-23

Abstract: By using the fixed point index  theory,the author  discusses the existence of positive and mutiple positive solutions  of fourth order singular differential equation with  boundary counditions,and obtains the results with the operator equation x(t)=λ Ax(t),when λ in some interval.The results significantly extend and improve many known results even for non-singular cases.

Key words: singular boundary value problem, fixed point index, mutiple positive solutions, cone

WeChat e-book chaoxing Mobile QQ